Is it common that you get a lot worse before improving? I'm on day 13 of Citalopram (10mg) and my anxiety is so much worse to the point it won't leave me alone. I now seem to have a fever and throwing up too, if this is a side effect?! However I know I need to stay on the tablets for weeks yet. Any advice or re-assurance would be lovely. Happy New Year.
Hi BR17TLE. These meds take their good old time in working. You will go through feeling awful but you will be feeling better soon. Side effects are horrendous on Cit. Of course Dr's don tell you that. Mine told me their were. O side effects at all!!! A**** ole. Lol. But with time you will get better!!!
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started citalopram and have been feeling real jittery and a panic feeling. Just wondering if?
Posted 26 Jul 2013 • 1 answer
I am on Citalopram for my anxiety its been working ok but after taking it today I have been feeling?
Posted 27 Jul 2015 • 5 answers
Posted 15 Feb 2016 • 2 answers
Posted 21 Feb 2016 • 1 answer
Posted 6 Jul 2016 • 2 answers